# SDR CALA0800698

- Difficulty date: July 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 30,373 hours, 9,881 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: NA
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, GEAR RETRACTION NOSE GEAR INDICATION SHOW RED AND GREEN.  NOSE GEAR DID NOT RETRACT WITH GEAR HANDLE UP. (WITH WIND NOISE).  GEAR EXTENDED NORMALLY.  REF N/R 4262634 FOUND GEAR HANDLE OUT OF RIG.  CHECKED PRESSURE AND "X" DIMENSIONON N/L/G, LUBED GEAR AND PERFORMED GEAR SWING.  ALL OPS CHECK GOOD.
